# SDR C77A2018091300005

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 27,868 hours, 16,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, 5EA DENTS WERE DISCOVERED BETWEEN FR10/FR12 AND S-18L/S-19L DURING INSPECTION ON THE FORWARD FUSELAGE AFT LT LATERAL SKIN PANEL (P/N 170-03387-003).  THE DENTS ARE OUT OF LIMITS OF SRM PART II 53-10-01/AD02 BECAUSE DENTS ARE NOT ALLOWED TO BE LOCATED IN ADJACENT BAYS. DENT A, LOCATED BETWEEN FR09/FR10 AND S-18L/S-19L, WAS FOUND WITH A CREASE JUST BELOW S-18L. IT REQUIRES A MORE EXTENSIVE REPAIR, WHICH CANNOT BE ACCOMPLISHED PER THE SRM BECAUSE IT IS IN AN NON-ALLOWED AREA OF SRM PART II 53-10-01/REPAIR 12P. RECEIVED ETD2018-170-094815A, WHICH ALLOWS THE DENTS B-E TO BE CONSIDERED PERMANENT ALLOWABLE DAMAGE AND PROVIDES INSTRUCTIONS TO ACCOMPLISH A CUT OUT AND DOUBLER REPAIR OF THE CREASED REGION OF DENT A. EA E175-53-1013 REV IR WAS ISSUED TO ACCOMPLISH THE MINOR REPAIR OF DENTS B-E. THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
